Designed by: Mohammad Reza Mahmoudi                                                                                                                                      Designed by: Mohammad Reza Mahmoudi Papers in Refereed Journals and Seminars 1. Sh. Zamani, On a special Backward Stochastic Differential Equation in Finance, Proceedings of 33rd Iranian Mathematics Conference, Ferdowsi University, Mashad, Iran (Sept. 2002). 2. Sh. Zamani and B. Z. Zangeneh, On an Asymptotic Behaviour in Semilinear Stochastic Evolution Equations, Proceedings of 6th Iranian International Statistics Conference, Tarbiat Modarres University, Tehran, Iran (Aug. 2002). 3. Sh. Zamani, Stochastic Differential Equations and Financial Mathematics, Proceedings of the First Workshop on Nonlinear Functional Analysis, Shahid Beheshti University, Tehran, Iran (Feb. 2002). 4. Sh. Zamani, Random Motion of String, Proceedings of the Third Seminar on Differential Equations and Dynamical Systems, Institute for Advanced Studies in Basic Sciences, Zanjan, Iran (May 1999). 5. Sh. Zamani, High conductivity Limits for Reaction-Diffusion Equations, Probability and Mathematical Statistics, Vol 19, Fasc 1 (1999), pp. 109-121